Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
lokimercury

Anti-Biotics and everday drugs

Recommended Posts

I'm taking Tetracycline/Lymecycline at the moment, and I was wondering if drugs like paracetamol and antihistamines are okay and do not prevent the effects of the acne anti-biotics.

I need benadryl for my hayfever everyday now its summer, will this be ok or will it interact with the Lymecycline?

Thanks.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×